# SDR A6WR95070

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rivets
- Condition: Sheared
- Location: Nr 2 Pylon Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND 2 RIVETS SHEARED OFF IN NR 2 PYLON BOX AT POSITIONS C AND D.  REPLACED FASTENERS IAW AVRO RIL HC546H9009.  (X)
